# SDR SCNA20201124359

- Difficulty date: November 12, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BS 847-857 RBL 24 WL 158 INTERCOSTAL/WEB TOP FLANGE AND BOTTOM OF FLANGE.  REMOVED AND REPLACED INTERCOSTAL WITH A NEW FABRICATED INTERCOSTAL, IAW SRM 51-40-02-0G AND DWGS 146A8321 AND 146A8322 STA 847-857, RBL 24, WL 158.
